# SDR 02FDEA00956

- Difficulty date: December 18, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N212FE
- Make and model: Boeing 727-200
- Aircraft serial: 22934
- Aircraft time: 26,115 hours, 14,866 cycles
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM SUPPORT ANGLE, UPPER FLANGE, LWR SURFACE BS 825, RBL 62, 207.5.  REMOVED, FABRICATED AND REPLACED FLOORBEAM SUPPORT ANGLE IAW SRM AT BS 825, RBL 62.
